# SDR CALA9801367

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210620
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKS AFT OF NR 8 LEADING EDGE SLAT AND THREE CRACKS AFT OF NR 7 LEADING EDGE SLAT IN RT WING FIXED LEADING EDGE.  THE CRACKS WERE 2 TO 12.5 INCHES LONG.  THE AREAS WERE REPAIRED AND A DIP WAS ISSUED IAW ECRA 5720-01667.
